# SDR UIEA2014090200418

- Difficulty date: September 1, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,311 hours, 15,874 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: Y0678
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO NO FILTER INSTALLED ON NR 1 IDG, REQUIRES REPLACEMENT.  R & R NR 1 ENG IDG IAW AMM 24-11-01.  OPERATIONS CHECK & LEAK CHECK WILL BE ACCOMPLISHED ON WC 8007.
